MathSciNet Relay Station
MathSciNet bibliographic data
MR2410310 (2009c:90069) 90C15 (90C59)
Chen, Xin; Sim, Melvyn; Sun, Peng; Zhang, Jiawei A linear decision-based approximation approach to stochastic programming. Oper. Res. 56 (2008), no. 2, 344–357.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement